Medical questions & health advice by board certified doctors
"Bad reaction to Adderall. What should I do?"
I had a toxic reaction to adderall. It gave me wrinkles under my eyes, a puffy face and sunken, dry eyes. Even after I quit, my face has not gone back to normal! I didn't lose weight or anything. Did the drug cause accelerated aging? Or did it dry me out do bad that I look like this? Please help, I look like a haggard junky
Adderall can sometimes cause some skin related side effects. The most common dermatologic side effect from Adderall is sensitivity of the skin to sun light. On the other hand, the effects that you are describing are not typical Adderall side effects. For this reason, I think it is important for you to see your primary care doctor about this issue, because it is quite likely that you have developed these problems for another reason unrelated to Adderall use. For example, drying out of the eyes and skin and general puffiness might be a sign of a problem with your thyroid gland. Other symptoms might include loss of energy and changes in the texture of your body hair. Eye symptoms and puffy eyes might also be a sign of a bad case of chronic allergic rhinitis and conjunctivitis (seasonal or other allergies in the nose and eyes). These and other causes can be ruled out by your doctor with a good physical examination. Based on what they find on the examination, they may also want to perform some additional testing, such as basic blood work. They can also potentially recommend medications to help control your symptoms. Contact your doctor today!
Need more info?See a doctor today
Zocdoc Answers is for general informational purposes only and is not a substitute for professional medical advice. If you think you may have a medical emergency, call your doctor (in the United States) 911 immediately. Always seek the advice of your doctor before starting or changing treatment. Medical professionals who provide responses to health-related questions are intended third party beneficiaries with certain rights under Zocdoc’s Terms of Service.